Hello There, Guest!




Progesterone cream give me headache
#2
The chance of serious negative effects is virtually nil because your body already has much more than what’s in the cream, pregnancy or prescription progesterone an order of magnitude more.  But yes headaches and other problems related to shifting hormones are possible (and the same as what might happen when they naturally shift each menstrual cycle).  The second concern is whether or not progesterone is truly what you need to grow, or if it’s actually something else, or if it’s both progesterone and something else.

IMO try the foods in my sig thread to help give you a good baseline.  Try a smaller amount of progesterone temporarily, more later and see how it goes.  Normally hormonal problems are also bad for growth so if it’s not a temporary headache don’t push it and consider stopping PC entirely and/or get a hormone test to help figure out what you really need.  There is almost never a good reason to “tough it out”.
 Reply

Messages In This Thread
Progesterone cream give me headache - by msla - 23-08-2020, 04:43 AM
RE: Progesterone cream give me headache - by surferjoe2007 - 10-09-2020, 07:10 PM

 


Users browsing this thread: 1 Guest(s)









Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy